Is anyone taking 1000 mg of zithromax? I'm taking it with 2 teaspons of Mepron. I'm really in abad way...is it the zithromax or the Mepron? Ant thoughts?
Posted by Tincup (Member # 5829) on :
Yo ho Nancy...
Not to be personal.. but are you bigger than the Navy ships in port at the Philedelphia ship yard?
If so.. 1,000 mg of Zithromax does sound about right.
If you are smaller than those ships.. the ones that have planes land on their decks..
You might call your doctor to see if that is the correct dose?
Either way.. if you are having trouble.. and I know I would be.. and many others would...
Call the doctor and tell them. Bad herxes are NOT necessary.. and are not happy.. and can be dangerous.
If you are not comfortable.. CALL the doctor and tell them. Don't be afraid. The life you save may be your own.
Hope you feel better soon!
Posted by Lisianthus (Member # 6631) on :
100% Didoes on what TC said!
My son is on a half of a 250mg Zith every other day, thats all he can tolerate. He's 19 and weights about 140lbs.
Plus in that high of a dosage you can really do some major damage to the liver. I'm surprised you don't have a yellow glow allready
Posted by Lymetoo (Member # 743) on :
The zith is high, but the Mepron is even higher!! At least for starting out on!
Do you have a real LLMD?
Many patients begin with 1/2 tsp or even drops of the mepron to begin with.
Please call your dr!
Posted by AP (Member # 8430) on :
I'm assuming you're doing IV zith????...
I lost my hearing on a 500mg/zith, 2tsp mepron combo. It's credited to zith, but I haven't taken mepron in a couple weeks in order to allow my body to detox. My hearing returned, but I have residual pain in one of my ears (greater than it was before the zith).
Posted by Justice (Member # 7894) on :
I am doing 500 zith with 2 Tea. mepron plus plaquenil and septra. Just started and first few weeks were very hard. Spent most of them in bed...too dizzy, nauseous, weak for much else. I also lost my appetite and just ate enough to cover the meds. Finally during one particularly weak period I checked my blood sugar. And, voila! it was quite low. Generally I am ultra careful about carbs, but I began to add some extra in and (though it may be a coincidence) I am feeling so much better. I am on my third day of feeling good. I still tire easily, but I am up and moving. I know that others have had a hard time with the zith/mepron. Wonder if anyone else has checked the bloodsugar angle. Justice
Posted by SMC (Member # 9691) on :
I did 600mg Zith a day. I weighed about 115lb. Lost some hearing, ringing in ears got worse. Tendons started to ache in ankles (they can burst!). My son did 250mg and had no lasting bad stuff. Neither of us can take it now, it makes us itch & I don't want to risk the other problems again. Ringing in ears got better but not hearing.
Posted by Beverly (Member # 1271) on :
I tried to work my way up to 500mgs of Zithromax and never could, I herxed too bad. I ended up taking 250mg 3x a week and I herxed on that.
I never took Mepron, but did take Malarone, I had same experience with that and could not take adult dosages. My son also now associates Zithromax with headaches/herxing and tries to hide his pills.
Good luck, hope you feel better soon.
Posted by Sammi (Member # 110) on :
Hi Nancy, I have been on those doses for Babesiosis and I am not overweight. How long have you been taking them?
I agree about calling your doctor. You should always call him/her when you are feeling really bad.
Posted by micul (Member # 6314) on :
Dr B says 600 to 1200 mg of zith per day, so you are within the guidelines. Some Dr's only Rx 250 mg zith because they are concerned about it's long half life, but your babs are much more likely to develope resistance quicker at a smaller dose.
I took 600 mg because my Dr wanted to go with 250, so I compromised. I wish that he would have given me 500 mg twice a day. I think that that's a good dose. Many have taken 1200 mg a day. It might be tough for a while, but that will soon pass. Of course you need to discuss it with him, but you should know that there is nothing wrong with the doses that he prescribed.
Posted by Lymetoo (Member # 743) on :